# SDR AALA201902269021

- Difficulty date: January 30, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 60,149 hours, 22,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR CUTOUT INTERCOSTAL FITTING AT FRAME 16,  AT THE NR 7 DOOR STOP.  REPLACED INTERCOSTAL FITTING IAW SRM 51-72-11.
